# SDR 2A6R2022051163701

- Difficulty date: May 11, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N615LF
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0362
- Aircraft time: 8,722 hours, 27,002 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Part time: 8,722 hours, 27,002 cycles
- Component: Tailboom, Urocop
- Component part number: 211105701
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1000 HOUR INSPECTION, FOUND THE AFT TAIL BOOM RING FRAME TO BE CRACKED. TAILBOOM PN: 211105701, SN: EVL362. REMOVED TAIL BOOM AND SENT TO AIRBUS FOR REPAIR.
